# SDR REXA201352500912

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N821AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8021
- Aircraft time: 18,639 hours, 15,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BOTH EXTERIOR/INTERIOR ASSOCIATED WITH BATTERY PACK NR 3 NOT WORKING.  RECHARGED BATTERY PACK NR 3.  ALL ELTS TEST OK IAW AMM 33-51-00.
